(as of [price_update_date] – Details)
Mucinex Children’s Day & Night time Multi-Symptom Cold Medicine includes a day time and night time relief solution for children. Day Time Multi-Symptom Cold includes a cough suppressant (Dextromethorphan HBr 5mg), Expectorant (Guaifenesin 100mg), and a Nasal Decongestant (Phenylephrine HCl 2.5mg) for relief of common symptoms such as Stuffy Nose, Cough, Chest Congestion, and Mucus. Night Time Multi-Symptom Cold relief includes active ingredient Acetaminophen which acts as a pain reliever and fever reducer, Diphenhydramine HCl 12.5mg acts as an Antihistamine Cough Suppressant, and Phenylephrine HCl 5mg helps with Nasal Decongestion. This helps relieve symptoms such as Stuffy Nose, Cough, Runny Nose and Sneezing, and Fever & Sore Throats.
Is Discontinued By Manufacturer : No
Product Dimensions : 2 x 4.13 x 5.7 inches; 12.31 Ounces
Item model number : ASA-104
Date First Available : May 5, 2014
Manufacturer : Reckitt Benckiser
ASIN : B00K3EM2AE
Country of Origin : USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
International Shipping: This item is not eligible for international shipping. Learn More
Day Time: Chest Congestion & Breaks up Mucus
Night Time: Fever & Sore throat
Night Time: Runny Nose & Sneezing
Alcohol-Free, Includes dosing cup